MathSciNet Relay Station
MathSciNet bibliographic data
MR2805332 35R09 (35A01 35A02 35B40 35B44 35K15)
Brändle, C.; Chasseigne, E.; Ferreira, R. Unbounded solutions of the nonlocal heat equation. Commun. Pure Appl. Anal. 10 (2011), no. 6, 1663–1686.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement